Vol. 61, No. 2, pp. 207-230 (2004)
Existence results for first and second order nonconvex sweeping process with delay
M. Bounkhel and M. YarouCollege of Science, Department of Mathematics,
P.O. Box 2455, Riyadh 11451 -- SAUDI ARABIA
Department of Mathematics, University of Jijel,
B.P.: 98, 18000 -- ALGERIA
Abstract: In this paper, we prove several existence results for functional differential inclusions governed by nonconvex sweeping process of first and second order with perturbations depending on all the variables and with delay.
Keywords: uniformly prox-regular set; nonconvex sweeping processes; nonconvex differential inclusions.
Classification (MSC2000): 49J52, 46N10, 58C20.
Full text of the article:
Electronic version published on: 7 Mar 2008.